# SDR 97ZZZX3363

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 6120 · Propeller Controlling System
- Part: Low Press Switch
- Part number: 5038912129
- Condition: Failed
- Location: Lt Engine
- Part time: 1,360 hours
- Component: Itt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AUTOFEATHER WILL NOT TEST.  INVESTIGATION FOUND LOW PRESSURE SWITCH FAILED.
